MAUDE Adverse Event Report: TCM COMBIM MODULE

TCM COMBIM MODULE
Model Number 903-111
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Burn, Thermal (2530)
Date of Event 07/17/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Please note that the tcm combim monitoring system consist of a tcm base unit (item number: 391-880) and the combim module (903-111).The combim module is referenced as this is the affected model in this report, however please note that the serial number and udi number provided, is associated to the tcm base unit, as this is the only serial number currently known from the complaint.Further, please not that the manufacturing date in field is associated to the base unit (391-880).In the report the serial number and associated udi number has been stated for the base unit with serial number: 880r0467n005.As the customer is not sure whether the base unit involved in the incident was the one with serial number (b)(4), the udi for n006 is included here: (b)(4).
 
Event or Problem Description
A set of twins 32 weeks of age were monitored by two tcm combim monitors (serial numbers (b)(4)).Twin (a) appeared to have a bruise on her outer thigh.The customer also states that this patient has similar deep red marks bilaterally as well on her back; up by her shoulders.The other twin (b) had no concerns or issues at this time.The customer reached out for a wound consult who recommended to use radiogel sheets every 2 to 3 days and follow up.Both monitors were taken off the patients and no longer in service.The customer states she does not know which monitor was on each twin, but the monitor ending in n005 was set to 44 degrees c, site time set to 6 hours, and the co2 alarm is set to off.The monitor ending in n006 was set to 42 degrees.Have not confirmed if the co2 alarm was on or off or the length of time set on the site time.Both monitors time and date was incorrect.The sensor placement on twin a was alternating between outer legs beginning at 1030 am on 7/15 to 7/16.On 7/17 the sensor placement changed to the back for approx.For 6 hours until it was removed off of twin a on the morning of 7/17.At this time both monitors were taken off of both babies.
 
Event or Problem Description
A set of twins 32 weeks of age were monitored by two tcm combin monitors (serial numbers (b)(6) and (b)(6)).Twin (a) appeared to have a bruise on her outer thigh.The customer also states that this patient has similar deep red marks bilaterally as well on her back; up by her shoulders.The other twin (b) had no concerns or issues at this time.The customer reached out for a wound consult who recommended to use radiogel sheets every 2 to 3 days and follow up.Both monitors were taken off the patients and no longer in service.The customer states she does not know which monitor was on each twin, but the monitor ending in n005 was set to 44 degrees c, site time set to 6 hours, and the co2 alarm is set to off.The monitor ending in n006 was set to 42 degrees.Have not confirmed if the co2 alarm was on or off or the length of time set on the site time.Both monitors time and date was incorrect.The sensor placement on twin a was alternating between outer legs beginning at 1030 am on (b)(6) to (b)(6).On (b)(6) the sensor placement changed to the back for approx.For 6 hours until it was removed off of twin a on the morning of (b)(6).At this time both monitors were taken off of both babies.

Brand Name
TCM COMBIM MODULE
Common Device Name
TCM COMBIM MODULE
MDR Report Key10407704
Report Number1523456-2020-00002
Device Sequence Number2476563
Product Code LKD
UDI-Device Identifier05700699031112
UDI-Public(01)05700699031112
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Importer
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 09/07/2020
Report Date (Section F) 09/07/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number903-111
Device Catalogue Number903-111
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date07/15/2020
Device Age10 MO
Event Location Hospital
Date Report to Manufacturer08/05/2020
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date08/14/2020
Supplement Report FDA Received Date09/07/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device N
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age32 WK
Date Report Sent to FDA09/07/2020